Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Cervical laceration, oozing, hypertrophy, cervical erosion. Hysterectomy?

hi good morning..sir i have cervical laseration. doctor told me after calposcopy.. and it is slightly oozing after per vaginal examination. and my cervix also hypertropid and errosed.she advised me hysterectomy . im 32yrs old only and my last delivery was in 2006 july. is it necessary for me. plz ans.. me all my reports are negative.. like hpv, pap smear ,hiv, vdrl ..
Asked On : Fri, 11 May 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Only a cervical laceration with a normal PAP smear report is not an indication for hysterectomy. If you are not having irregular bleeding per vagina, then you can avoid the surgery and get a cautery of cervix done to treat the lesions. Having PAP smear every 6 months will also be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor